# SDR 20000505SH005

- Difficulty date: April 5, 2000
- Submitted: May 5, 2000
- Operation: General aviation
- Make and model: Beech 95-A55
- Engine: Cont IO520CB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 538304P030
- Condition: Bent
- Location: Nr 6 Cylinder
- Part time: 5,115 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 EXHAUST PUSHROD BENT, BROKEN AND WORN HALFWAY THRU FROM RUBBING ON INSIDE OF THE PUSHROD HOUSING.  NR 6 INTAKE PUSHROD BROKEN IN TWO.  CYL HAS 190 HRS SINCE NEW AND BOTH VALVES MOVED FREELY IN GUIDES.  NR 6 CONNECTING ROD FOUND VISIBLY BENT.  INTAKE MANIFOLD DRAINS DID NOT DRAIN WHEN TESTED.  POSSIBLE CAUSE, HYD LOCK, TCM SB96-11.  NR 6 CYL ON THIS INSTALL (RT ENG OF BEECH BARON) IS FRONT INBD CYL.  CANT OF ENG WOULD MAKE THIS A LOW SPOT IN INTAKE WHERE FUEL WOULD ACCUMULATE.  WITH FUEL DRAIN INOP, IT WOULD NOT DRAIN OUT.  RECOMMENDATION IS TO INCLUDE  A TEST OF MANIFOLD  DRAINS AT 100-HR ANNUAL INSPECTION.  (X)
